HonCode

Go Back   HER2 Support Group Forums > Herceptin / Tykerb
Register Gallery FAQ Members List Calendar Search Today's Posts Mark Forums Read

Herceptin / Tykerb Share your experiences or ask questions about Herceptin or Tykerb

Reply
 
Thread Tools Display Modes
Old 05-03-2013, 08:49 AM   #1
KG1993
Senior Member
 
Join Date: Sep 2011
Posts: 93
steroids and halluciations

Anyone else have hallucinations or muscle weakness (like barely pick up foot to walk) on steroids (Dex)for swelling?

When I mean hallucinations, I mean walls might seem to be moving and or confusion.
KG
KG1993 is offline   Reply With Quote
Old 05-05-2013, 03:17 AM   #2
Jackie07
Senior Member
 
Jackie07's Avatar
 
Join Date: Jan 2008
Location: "Love never fails."
Posts: 5,805
Re: steroids and halluciations

Below is a Mayo Clinic link on side effects of steroids. Hopefully others will chime in to share their experience.

http://www.mayoclinic.com/health/steroids/HQ01431
__________________
Jackie07
http://www.kevinmd.com/blog/2011/06/doctors-letter-patient-newly-diagnosed-cancer.html
http://www.asco.org/ASCOv2/MultiMedi...=114&trackID=2

NICU 4.4 LB
Erythema Nodosum 85
Life-long Central Neurocytoma 4x5x6.5 cm 23 hrs 62090 semi-coma 10 d PT OT ST 30 d
3 Infertility tmts 99 > 3 u. fibroids > Pills
CN 3 GKRS 52301
IDC 1.2 cm Her2 +++ ER 5% R. Lmptmy SLNB+1 71703 6 FEC 33 R Tamoxifen
Recc IIB 2.5 cm Bi-L Mast 61407 2/9 nds PET
6 TCH Cellulitis - Lymphedema - compression sleeve & glove
H w x 4 MUGA 51 D, J 49 M
Diastasis recti
Tamoxifen B. scan
Irrtbl bowel 1'09
Colonoscopy 313
BRCA1 V1247I
hptc hemangioma
Vertigo
GI - > yogurt
hysterectomy/oophorectomy 011410
Exemestane 25 mg tab 102912 ~ 101016 stopped due to r. hip/l.thigh pain after long walk
DEXA 1/13
1-2016 lesions in liver largest 9mm & 1.3 cm onco. says not cancer.
3-11 Appendectomy - visually O.K., a lot of puss. Final path result - not cancer.
Start Vitamin D3 and Calcium supplement (600mg x2)
10-10 Stopped Exemestane due to r. hip/l.thigh pain OKed by Onco 11-08-2016
7-23-2018 9 mm groundglass nodule within the right lower lobe with indolent behavior. Due to possible adenocarcinoma, Recommend annual surveilence.
7-10-2019 CT to check lung nodule.
1-10-2020 8mm stable nodule on R Lung, two 6mm new ones on L Lung, a possible lymph node involvement in inter fissule.
"I WANT TO BE AN OUTRAGEOUS OLD WOMAN WHO NEVER GETS CALLED AN OLD LADY. I WANT TO GET SHARP EDGED & EARTH COLORED, TILL I FADE AWAY FROM PURE JOY." Irene from Tampa

Advocacy is a passion .. not a pastime - Joe
Jackie07 is offline   Reply With Quote
Old 05-05-2013, 06:31 PM   #3
KG1993
Senior Member
 
Join Date: Sep 2011
Posts: 93
Re: steroids and halluciations

Thanks Jackie. She is going to mayo this month for checkup. Her balance is still way off. Dad is giving her physical therapy on days she doesn't go to her PT.
Kim
KG1993 is offline   Reply With Quote
Old 05-05-2013, 08:52 PM   #4
KsGal
Senior Member
 
KsGal's Avatar
 
Join Date: Dec 2011
Posts: 585
Re: steroids and halluciations

I had one day..but just one, where I would look at the walls, and the pictures and things that were hanging on them seemed to be sticking out from the wall, and then when I would turn towards them they would flop back down on the wall. Im sure that sounds strange as all get out, but its true. Im not really sure if it was from steroids or the whole brain radiation. What dosage steroids is she on? Is it possible it needs to be bumped up a bit to control her symptoms? I also had balance issues and weakness...I know the weakness was from the steroids. My doctor told me he had a lot of people who had to go to a rehab facility to get strength back in their legs after taking the dex. Is that maybe a possibility for your mom? I don't know her age, but for my father Medicare paid 100 percent of inpatient rehab for 20 days. Its just a thought, not sure if it is possible in your situation. I would have to be two people to hate this disease more than I do. This has to be extremely difficult on you and your family. Lots of love and prayers headed your way.
__________________
Diagnosed in October 2011 Stage IV with metastasis to liver.
January 2012 after double mastectomy, started taxotere, carboplatin and herceptin.
Clear.
December 2012 was diagnosed with five brain mets, and had whole brain radiation.
Around July 2014 two mets in brain, one a residual spot and one new one growing in size. Received Cyberknife on both areas
Clear/NED
April 2015 remain NED
KsGal is offline   Reply With Quote
Old 05-06-2013, 07:31 PM   #5
KG1993
Senior Member
 
Join Date: Sep 2011
Posts: 93
Re: steroids and halluciations

KsGal-
Mom is now off dex for now. The movement on walls did come and go for a day or
So. Mom is 63. She has wBR and then gamma knife in feb. She started physical therapy last week and goes 3x week. The leg weakness had been going on for abt month and she was on 8 mg I think per day of dex. I appreciate any and all feedback from this board. It is truly a hard thing for all of us to go through. Her mind is good but her physical state is really going down hill. She needs assistance with bathroom duties as well as getting dressed.
Hoping therapy strengthens her arms and legs
Soon.
KG
KG1993 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 02:59 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007
free webpage hit counter